# SDR DALA2025022501458

- Difficulty date: February 12, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0822448) FWD WET AREA STA 344 LBL 53 WL 208 HAS CORROSION ON FLOOR BEAM. THE DAMAGE WAS REPAIRED IAW B737-800 SRM 53-10-51-2R-18.
